RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1974
Volume 217,
Number 2,
Pages
285–287
(Mi dan38412)
This article is cited in
1
paper
MATHEMATICS
A priori estimates for characteristic bisingular integral operators
V. S. Pilidi
,
L. I. Sazonov
Rostov State University, Research Institute of Mechanics and Applied Mathematics
UDC:
517.9
Presented:
V. S. Vladimirov
Received: 17.01.1974
Fulltext:
PDF file (383 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025